# SDR REXA201100162

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE HAS CHAFE DAMAGE AT THREE AREAS ON LEADING EDGE AT STOP CONTACT AREAS.  REMOVED CHAFE DAMAGE BY BLENDING AREAS (MATERIAL REMOVED APPROX .010").  REPAIRED IAW BOMBARDIER REO 601R-57-52-004 REV C.
